# SDR 2007FA0000830

- Difficulty date: September 12, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N156DH
- Make and model: Beech 400A
- Aircraft serial: RK36
- Engine: Pwa JT15D5
- System (JASC): 5755 · Spoilers
- Part: Cover
- Condition: Corroded
- Location: Spoiler Mixer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED A-D INSPECTION FOUND SPOILER MIXER ASSEMBLY BOX COVER NOT SEALED.  REMOVED COVER AND FOUND CORROSION ON ACTUATOR AND MIXER ASSEMBLY.  RECOMMEND THAT THE SPOILER MIXER AREA BE INSPECTED THOROUGHLY THE BOX COVER REMOVED.  INSTALLED THE BOX COVER WITH THE APPROPRIATE SEALANT.  (K)
